Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 2, Issue 3


Published
on

November 1, 2020


Pages

89-95


DOI

Article

Approximate Solution of Partial Integro -differential Equation via Modified Adomian Decomposition Method

Check for updates


Authors

A. F. Soliman* Affiliation:
Department of Mathematics, College of Arts and Science -Wadi Al -dawaser, Prince Sattam bin Abdulaziz University, Riyadh region, Saudi Arabia; Department of Mathematics, Benha Faculty of Engineering, Benha University, Egypt


Abstract

In this paper, we use a modified Adomian decomposition method to solve linear and nonlinear partial integro -differential equations. This modified method is easy to calculate and effective to find a solution to the problem. To demonstrate the efficiency and the accuracy of this method we solve many examples of linear and nonlinear.


Keywords

Partial integro -differential equation, Adomian decomposition method, Modified Adomian decomposition method


Citation

Soliman, A. F. (2020). Approximate solution of partial integro -differential equation via modified adomian decomposition method. Numerical and Computational Methods in Sciences and Engineering, 2(3), 89–95. https://doi.org/10.18576/ncmse/020302

Published by: Engineering Journals

Engineering Journals Logo